Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS State College, PA

May 27, 2012Montour County, Northumberland County, Pennsylvania

NWS State College, PA issued this special weather statement at May 27, 2012, 7:21 PM EDT for Montour County, Northumberland County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2012, 7:21 PM EDT (23:21 UTC)
Expired
May 27, 2012, 7:45 PM EDT
In force
24 min
Issued by
NWS State College, PA

Counties Montour County, PA, Northumberland County, PA

The radar

The State College radar (KCCX), 109 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
247 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WWUS81 KCTP 272321
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
721 PM EDT SUN MAY 27 2012

PAZ046-049>053-272345-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-SNYDER PA-
SOUTHERN LYCOMING PA-UNION PA-
721 PM EDT SUN MAY 27 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN UNION...
MONTOUR...NORTHEASTERN SNYDER...NORTHUMBERLAND...SOUTHEASTERN
LYCOMING AND WEST CENTRAL COLUMBIA COUNTIES...

AT 714 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SOUTH
WILLIAMSPORT TO HERNDON...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT MONTGOMERY...MUNCY
AND MOORESBURG.

LAT...LON 4070 7659 4079 7692 4129 7706 4129 7662
      4074 7649

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at May 27, 4:21 PM EDT, 3 hours earlier.

Area forecast discussion, May 27, 4:21 PM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 PM EDT SUN MAY 27 2012

.SYNOPSIS...
A STALLED OUT FRONTAL SYSTEM WILL BE THE FOCUS FOR THUNDERSTORMS
THIS AFTERNOON. ANY OF THESE STORMS COULD PRODUCE FREQUENT
LIGHTNING AND BRIEF HEAVY DOWNPOURS. MEMORIAL DAY WILL FEATURE
A CHANCE OF SHOWERS AND THUNDERSTORMS WITH HOT TEMPERATURES
APPROACHING OR EXCEEDING 90 DEGREES IN SPOTS. A STRONGER FRONT
WILL BRING UNSETTLED AND COOLER WEATHER FOR THE START OF THE WORK
WEEK ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SEVERAL WEAK BOUNDARIES IN PLACE ACROSS THE CWA ALONG WITH
MOISTURE IN NW FLOW WILL BRING ANOTHER ROUND OF THUNDERSTORMS TO
THE REGION THIS AFTERNOON. MAIN THREAT WITH THESE WILL BE LOCALLY
HEAVY RAIN AND FREQUENT LIGHTNING STRIKES. LOCALIZED FLOODING IS
POSSIBLE UNDER ANY OF THE HEAVIER STORMS. STORMS WILL DIMINISH
AFTER SUNSET WITH MORE FOG DEVELOPMENT POSSIBLE OVERNIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
ANOTHER ROUND OF CONVECTION WILL FIRE IN A BROAD AND MORE
AMPLIFIED 925-850 MB THETA-E RIDGE ON MEMORIAL DAY. LOCALLY HEAVY
RAIN IS ONCE AGAIN POSSIBLE. IN ADDITION...A COLD FRONT WILL ENTER
THE REGION FROM THE OHIO VALLEY AND MOISTURE FROM REMNANTS OF
SUBTROPICAL DEPRESSION BERYL STREAM INTO MID ATLANTIC REGION.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
COLD FRONT CROSSES THE REGION ON TUESDAY...WITH DECENT UPPER LEVEL
SUPPORT SLIDING IN ACROSS THE GLAKES. MOISTURE WILL ALSO REMAIN
HIGH...AND MAY SEE ADDITIONAL CONTRIBUTION FROM REMNANTS OF
SUBTROPICAL DEPRESSION AS THEY SLIDES OFF MID ATLANTIC COAST
/THOUGH THIS MAY BE SHUNTED TO OUR EAST/. EVEN WITHOUT
THAT...ENOUGH MOISTURE AND DYNAMICS MOVING IN ON TUES FOR A
POTENTIAL SEVERE WEATHER OUTBREAK. TEMPS WILL REMAIN NOTICABLY
ABOVE NORMAL.

FOLLOWING COLD FRONTAL PASSAGE...MODELS IN AGREEMENT OF A LARGE
UPPER LEVEL LOW OVER GLAKES LIFTING NE...BEGINNING A PATTERN
CHANGE BACK TO COOLER /SEASONAL/ AND DRIER WEATHER FOR WED/THU.

BY FRI...ANOTHER COLD FRONT AND UPPER LOW SLIDE IN FROM THE WEST
BRINGING ANOTHER GOOD CHANCE FOR SHOWERS/TSTORMS. UPPER LOW
LINGERS INTO THE WEEKEND...KEEPING MENTION OF SHOWERS AND DROPPING
TEMPS BACK BELOW NORMAL.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SCATTERED CONVECTION THIS AFTERNOON AS THE REMNANTS OF THE
BOUNDARY THAT ALLOWED FOR YESTERDAYS CONVECTION REMAINS...AND WILL
BE COUPLED WITH WESTERLY MID LEVEL FLOW...AND LOW LEVEL SOUTHERLY
FLOW. THIS SHOULD BRING SCATTERED SHOWERS TO THE REGION LATE
MORNING...EARLY AFTERNOON. AS A SYSTEM MOVES THROUGH THE GREAT
LAKES AND ALONG OUR NORTHERN BORDER...THE PRECIPITATION WILL SHIFT
FROM THE LAURELS...AND THE NW MTNS...TO THE NORTHERN HALF OF PA
THIS AFTERNOON THROUGH 00Z. EXPECT PERIODS OF MVFR TO IFR IN AND
AROUND STORMS THIS AFTERNOON WITH ANOTHER ROUND OF FOG/STRATOCU
TONIGHT.

OUTLOOK...

MON...MAINLY VFR. A CHC OF AN AFTERNOON OR EVENING SHOWER/STORM
CAUSING LOCALIZED REDUCTIONS.

TUE...MAINLY VFR. CHC OF SHOWERS AND STORMS LATE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...ROSS
NEAR TERM...ROSS
SHORT TERM...ROSS
LONG TERM...RXR
AVIATION...ROSS
Hazardous weather outlook, May 27, 6:26 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
626 PM EDT SUN MAY 27 2012

PAZ012-017>019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-282230-
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
626 PM EDT SUN MAY 27 2012

...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 1 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TUESDAY
AFTERNOON INTO TUESDAY NIGHT. THE MAIN SEVERE THREAT IS LARGE HAIL
AND DAMAGING THUNDERSTORM WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010-011-037-282230-
WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA-
626 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE NORTHEAST
MOUNTAINS EARLY THIS EVENING. A FEW OF THESE STORMS MAY BE STRONG
WITH BRIEF HEAVY DOWNPOURS AND FREQUENT LIGHTNING.

OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS
LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON. A FEW OF
THESE STORMS MAY BE STRONG WITH BRIEF HEAVY DOWNPOURS AND FREQUENT
LIGHTNING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TUESDAY
AFTERNOON INTO TUESDAY NIGHT. THE MAIN SEVERE THREAT IS LARGE
HAIL AND DAMAGING THUNDERSTORM WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Special weather statement, May 27, 5:37 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
537 PM EDT SUN MAY 27 2012

PAZ046-049-272215-
SOUTHERN LYCOMING PA-UNION PA-
537 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN UNION AND SOUTH
CENTRAL LYCOMING COUNTIES 615 PM EDT...

AT 534 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLLOMSVILLE...MOVING
NORTHEAST AT 15 MPH.

THIS STORM WILL PRODUCE PENNY SIZE HAIL AND BRIEF WIND GUSTS TO 45
MPH. THIS STORM WILL AFFECT ELIMSPORT AND DUBOISTOWN.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 195 AND 210...I-180 NEAR MILE MARKER 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220.

LAT...LON 4129 7709 4111 7689 4109 7688 4107 7685
      4105 7686 4101 7713 4103 7715 4107 7714
      4109 7719 4118 7727

FORECASTER: LAMBERT
Special weather statement, May 27, 5:51 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
551 PM EDT SUN MAY 27 2012

PAZ027-028-272215-
JUNIATA PA-MIFFLIN PA-
551 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIFFLIN AND WESTERN
JUNIATA COUNTIES THROUGH 615 PM EDT...

AT 547 PM EDT...A STRONG THUNDERSTORM WAS NEAR STRODES MILLS...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT LEWISTOWN AND ALFARATA.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.

LAT...LON 4071 7750 4048 7738 4039 7764 4044 7774
      4056 7776

FORECASTER: LAMBERT
Local storm report, May 27, 6:09 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 PM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     RIDGWAY                 41.43N  78.73W
05/27/2012                   ELK                PA   911 CALL CENTER

            TREES REPORTED DOWN IN RIDGWAY.

0457 PM     TSTM WND DMG     SHAWVILLE               41.07N  78.36W
05/27/2012                   CLEARFIELD         PA   911 CALL CENTER

            TREES REPORTED DOWN IN AND AROUND SHAWVILLE.

0507 PM     TSTM WND DMG     MAHAFFEY                40.88N  78.73W
05/27/2012                   CLEARFIELD         PA   911 CALL CENTER

            TREES REPORTED DOWN IN AND AROUND MAHAFFEY.

0553 PM     HAIL             EBENSBURG               40.49N  78.73W
05/27/2012  M0.75 INCH       CAMBRIA            PA   TRAINED SPOTTER

            PENNY-SIZE HAIL REPORTED IN EBENSBURG.

&&

EVENT NUMBER CTP1200031 CTP1200034 CTP1200033 CTP1200032

EVANEGO
Special weather statement, May 27, 6:21 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT SUN MAY 27 2012

PAZ037-041-042-046-049>052-272315-
MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-SNYDER PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-
621 PM EDT SUN MAY 27 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LYCOMING...NORTHEASTERN
SNYDER...NORTHWESTERN NORTHUMBERLAND...SOUTHEASTERN
TIOGA...UNION...WESTERN MONTOUR AND WESTERN SULLIVAN COUNTIES
THROUGH 715 PM EDT...

AT 618 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CANTON TO BUTTONWOOD TO DUBOISTOWN TO WEIKERT...MOVING EAST
SOUTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT WILLIAMSPORT...SOUTH WILLIAMSPORT...
MONTOURSVILLE AND TURBOTVILLE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 195 AND 222...I-180 BETWEEN MILE MARKERS 1
AND 29.

LAT...LON 4160 7687 4157 7654 4134 7668 4099 7666
      4077 7688 4088 7731 4104 7714 4107 7714
      4108 7717 4120 7726 4164 7736 4171 7689

FORECASTER: LAMBERT
Special weather statement, May 27, 7:18 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
718 PM EDT SUN MAY 27 2012

PAZ046-049-051-052-272345-
MONTOUR PA-NORTHUMBERLAND PA-SOUTHERN LYCOMING PA-UNION PA-
718 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LYCOMING...NORTHEASTERN
UNION...NORTHWESTERN MONTOUR AND NORTHWESTERN NORTHUMBERLAND
COUNTIES...

AT 714 PM EDT...A STRONG THUNDERSTORM WAS NEAR COGAN STATION...MOVING
SOUTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT MONTOURSVILLE...MONTGOMERY AND TURBOTVILLE.

LAT...LON 4114 7667 4102 7689 4131 7711 4134 7706
      4135 7702 4136 7693 4135 7689

FORECASTER: KF
Special weather statement, May 27, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
721 PM EDT SUN MAY 27 2012

PAZ046-049>053-272345-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-SNYDER PA-
SOUTHERN LYCOMING PA-UNION PA-
721 PM EDT SUN MAY 27 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN UNION...
MONTOUR...NORTHEASTERN SNYDER...NORTHUMBERLAND...SOUTHEASTERN
LYCOMING AND WEST CENTRAL COLUMBIA COUNTIES...

AT 714 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SOUTH
WILLIAMSPORT TO HERNDON...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT MONTGOMERY...MUNCY
AND MOORESBURG.

LAT...LON 4070 7659 4079 7692 4129 7706 4129 7662
      4074 7649

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:37 AM EDTDense Fog AdvisoryCTPBedford, Blair, Centre, Fulton, Huntingdon, Mifflin6 hr
May 27, 3:06 AM EDTSpecial Weather StatementCTPSchuylkill24 min
May 27, 1:38 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland82 min
May 27, 1:47 PM EDTSpecial Weather StatementCTPSomerset43 min
May 27, 1:52 PM EDTFlash Flood WarningCTPAdams, Cumberland83 min
May 27, 1:52 PM EDTSpecial Weather StatementCTPAdams53 min
May 27, 2:03 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset43 min
May 27, 2:28 PM EDTSpecial Weather StatementCTPBedford62 min
May 27, 3:58 PM EDTSpecial Weather StatementCTPElk77 min
May 27, 4:02 PM EDTSpecial Weather StatementCTPSchuylkill58 min
May 27, 4:25 PM EDTSpecial Weather StatementCTPClearfield35 min
May 27, 4:37 PM EDTSevere Thunderstorm WarningCTPCambria, Cameron, Clearfield, Elk53 min
May 27, 5:02 PM EDTSpecial Weather StatementCTPCameron, Potter58 min
May 27, 5:10 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 1 more80 min
May 27, 5:28 PM EDTSpecial Weather StatementCTPCambria32 min
May 27, 5:37 PM EDTSpecial Weather StatementCTPUnion38 min
May 27, 5:41 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Somerset79 min
May 27, 5:51 PM EDTSpecial Weather StatementCTPMifflin24 min
May 27, 6:08 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Centre, Cumberland, Franklin, Fulton and 7 more52 min
May 27, 6:21 PM EDTSpecial Weather StatementCTPLycoming, Montour, Union54 min
May 27, 6:54 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 5 more66 min
May 27, 7:07 PM EDTSevere Thunderstorm WarningCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Perry and 1 more38 min
May 27, 7:18 PM EDTSpecial Weather StatementCTPLycoming27 min
May 27, 7:46 PM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland44 min
May 27, 7:51 PM EDTSpecial Weather StatementCTPSomerset39 min
May 27, 7:56 PM EDTSevere Thunderstorm WarningCTPAdams, Columbia, Dauphin, Lancaster, Lebanon, Montour and 3 more81 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.